# SDR GTIA011018

- Difficulty date: September 6, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pax Oxygen
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FTW - OXYGEN MASK DROP TEST FAILED.  T/S SYSTEM FOUND WIRES GOING TO CONNECTOR P1-1209 CHAFING.  REPAIRED WIRES IAW OPS 20-10-01 SYSTEM TAKEOFF GROUND TEST GOOD IAW MD80 MM 35-20-00.  (M)
